# SDR ABXA9900424

- Difficulty date: June 4, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N936AX
- Make and model: Doug DC-9-31
- Aircraft serial: 47269
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Retainer
- Part number: 5912285509
- Condition: Cracked
- Location: Bs 698
- Component: Doug
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND WINDOW RETAINER CRACKED AT STATION 698, LEFT SIDE.  REPAIRED IAW ABX REA D953-31670.
